Home Forums General Discussion minocycline and gray places on skin.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #465865
    Rose
    Participant

    Does anyone have any suggestions to help with graying skin from using minocycline. I have been on it for 12 years and have now two places on my face and a place on my leg.

    #465871
    Linda L
    Participant

    Is it eczema or just a grey colour?

    RA tried everything: Methotraxate, Arava, Humira. Pneumonia three times. Anemia. Very low iron. Hypothyroidism
    AP from April 2014 till August 2015. No luck.
    Current medications: Natural thyroid, Mobic, LDN, supplements incl. milk thistle, vitamins and minerals.
    MTHFR heterozygous

    #465877
    Rose
    Participant

    Linda it is grey color.

    #465879
    Maz
    Keymaster

    Hi Rose,

    Have you considered talking with your prescriber about rotating to a different tetracycline for a while? Also do you take daily ascorbic acid/Vitamin C?

    #465901
    Rose
    Participant

    Maz I take Vit. C 500mg. daily, and they could not get my Watson brand when I recently had to refill my prescription and they gave me Zydus, hope it works.

    #465937
    kater
    Participant

    I had this issue on my shins for a short time. I switched to doxycycline for 6 months, added 1000mg Ester C with K2 and it has never returned.
    Kate

    Systemic Scleroderma since 2010. Lyme and Myco P. AP and many other antibiotics and treatments since Nov. 2011. Presently mostly in remission other than fatigue.
    Teva Minocycline 100mg a day. Dessicated tyroid, LDN 4.5, LDI, hawthorne, curcurmin, berberine,, caprylex, reishi mushroom, liver protect, zinc,, fish oils, magnesium, vit K2, d3, bcomp, E, C

Viewing 6 posts - 1 through 6 (of 6 total)

You must be logged in to reply to this topic.